# SDR SWAA2021042257368

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 400-500 Lbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT FWD CARGO BAY BS400 - BS 500 LBL18 WL157. / REMOVED AND INSTALLED NEW FCB TRACK AT BS 396 TO BS 500D LBL 18 WL 157 ITEM # 7535311 IAW 53-00-53-1A-2; SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A7500 57319U 02-APR21
